Some perturbation results for non-linear problems
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 4 (1993) no. 4, pp. 243-250
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
We discuss the existence of closed geodesic on a Riemannian manifold and the existence of periodic solution of second order Hamiltonian systems.
@article{RLIN_1993_9_4_4_a1,
author = {Carminati, Carlo},
title = {Some perturbation results for non-linear problems},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {243--250},
year = {1993},
volume = {Ser. 9, 4},
number = {4},
zbl = {0799.58063},
mrnumber = {MR1269614},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1993_9_4_4_a1/}
}
TY - JOUR AU - Carminati, Carlo TI - Some perturbation results for non-linear problems JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1993 SP - 243 EP - 250 VL - 4 IS - 4 UR - http://geodesic.mathdoc.fr/item/RLIN_1993_9_4_4_a1/ LA - en ID - RLIN_1993_9_4_4_a1 ER -
Carminati, Carlo. Some perturbation results for non-linear problems. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 4 (1993) no. 4, pp. 243-250. http://geodesic.mathdoc.fr/item/RLIN_1993_9_4_4_a1/